# SDR IPXA11568406

- Difficulty date: July 25, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N447UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27736
- Aircraft time: 23,823 hours, 13,268 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK UPPER FUSELAGE CROWN LIGHTENING STRIKE BS 1080 PLUS 6 BETWEEN S-2R AND S3R 1 INCH BELOW S-2R.  REPAIRED CROWN SKIN STA 1086 BETWEEN S-2R AND S-3R IAW SRM 53-00-01-2R, REPAIR 2.
